Revista Matemática Iberoamericana


Full-Text PDF (777 KB) | Metadata | Table of Contents | RMI summary
Volume 13, Issue 3, 1997, pp. 567–711
DOI: 10.4171/RMI/231

Published online: 1997-12-31

Estimates on the solution of an elliptic equation related to Brownian motion with drift (II)

Joseph G. Conlon[1] and Peder A. Olsen[2]

(1) University of Michigan, Ann Arbor, USA
(2) University of Michigan, Ann Arbor, USA

No abstract available for this article.

No keywords available for this article.

Conlon Joseph, Olsen Peder: Estimates on the solution of an elliptic equation related to Brownian motion with drift (II). Rev. Mat. Iberoam. 13 (1997), 567-711. doi: 10.4171/RMI/231